Aa
A
A
A
Close
Hair Loss (Alopecia) Community
1.02k Members
Avatar universal

alopecia areata

its going to be a whole year with alopecia. it started off with a small patch then grew dramatically now i got at least 15 or more patches all throughout the top and sides of my head. my dermatlogist would inject my head with minoxidol every month but it only seemed to get worse.i got blood test n everything came back fine.i dont know what to do. can it be from heavy use of cocaine? because i would use it allot on weekends when i would party or what can be the cause. please help
6 Responses
Avatar universal
ya may be its because of cocain because its bad from ur health bro!!!
Avatar universal
Same thing happend to me dood. To much blow.
Avatar universal
I have the same thing and I don't do drugs. See a different dr
392422 tn?1325792804
Its likely not from cocaine use as I know many people who have alopecia and do not use drugs. You should talk to a determotologist (sp?) and ask about alternative treatments. If your hair doesn't grow back you at least have the advantage of being male and being able to shave your head.


Best of Luck!
~S.A.
Avatar universal
minocycline is what i was prescribed, been about a year, no spots have returned, but i have to keep taking it.
Avatar universal
Hello and how are you this fine evening, well let me tell you I had and still have alopecia areata; since I was seventeen years old. The first time I lost all of my hair it toke a whole year for it all to come out; yes I was (BALD) and I had the most prettiest hair any one could have, it was dark red ( dark alburn), thick as can be and long with big waves in it. That was twenty-four years ago and they did not know what was causing it to come out and I got shots in my head and that hurt and cost a lot of money, so that did not last long try all different things to try to make my hair grow back and plus all the money on wig ,weaves ,scarfs and hats. So my hair grew back and came out again and grew back again and God its coming out again and it has not came out in a long time, it really never came back 100%, but the hair that did come back was thick so it cover the bald areas  and its pass my shoulders and the pass two months it been coming out bad. I think it has a lot to do with my thyroids I use to be hyperthyroid with graves and a toxic goiter ; got that treated and now I am hypothyroid and iI been off my medicine for a while but I have been taking it now for about three months now. I think when I take my medicine my hair start to fall out , because when I don't my hair did not fall out at all. What a choice take medicine and be Bald or don't take medicine and be very sick. My doctor is going to have to come up with something for me I can not take it again being BALD. Twenty-four years is a long time to go though this on top of everything else I have been though.

PS. I know that I had no answers for you, but just let you know you are not a lone.

                                                                                       Take care
                                                                                         Diana
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions